RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2007, Issue 2, Pages 162–170 (Mi at948)  

Approximate Methods

A dual regularized method in a control problem of plate vibrations

A. Z. Ishmukhametova, R. Makhrousb

a Dorodnitsyn Computer Center, Russian Academy of Sciences, Moscow, Russia
b Moscow Power Engineering Institute

Abstract: A determination problem of external, surface-distributed controlling load that transfers a circular elastic plate from one prescribed initial state as close as possible to another prescribed finite state in a fixed period of time is considered. The problem is posed as a minimization problem of terminal quadratic quality functional on solutions to a linear equation that describes plate vibrations with controls in the right-hand side of the equation. Controls depend only on time, and their distribution on the plate surface is fixed. To solve this control problem, a dual regularized method is applied. A description of the solution algorithm is given, estimates of a rate of functional convergence and conditions of control convergence are obtained.

Full text: PDF file (193 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2007, 68:2, 361–368

Bibliographic databases:

PACS: 02.30.Yy
Presented by the member of Editorial Board: . . 

Received: 19.04.2006

Citation: A. Z. Ishmukhametov, R. Makhrous, “A dual regularized method in a control problem of plate vibrations”, Avtomat. i Telemekh., 2007, no. 2, 162–170; Autom. Remote Control, 68:2 (2007), 361–368

Citation in format AMSBIB
\Bibitem{IshMak07}
\by A.~Z.~Ishmukhametov, R.~Makhrous
\paper A~dual regularized method in a control problem of plate vibrations
\jour Avtomat. i Telemekh.
\yr 2007
\issue 2
\pages 162--170
\mathnet{http://mi.mathnet.ru/at948}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2301556}
\zmath{https://zbmath.org/?q=an:1126.49029}
\transl
\jour Autom. Remote Control
\yr 2007
\vol 68
\issue 2
\pages 361--368
\crossref{https://doi.org/10.1134/S0005117907020166}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947111576}


Linking options:
  • http://mi.mathnet.ru/eng/at948
  • http://mi.mathnet.ru/eng/at/y2007/i2/p162

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Avtomatika i Telemekhanika
    Number of views:
    This page:134
    Full text:34
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020